# SDR CALA9700989

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1070, BL 0 TO RBL 42.  THE FLOORBEAM WAS REPAIRED BY INSTALLING ANGLES ON BOTH FORWARD AND AFT FLOORBEAM FLANGES IAW SRM 53-10-8, FIGURE 8.
